You are here:   pirzada-cv
  |  Login

Research papers published/accepted

  1. S. Pirzada and Mushtaq A. Bhat, On cospectral signed graphs, Algebra and Discrete Mathematics, (2017) to appear.
  2. Mushtaq A. Bhat and S. Pirzada, Unicyclic signed graphs with minimal energy, Discrete Appl. Math., 226 (2017) 32-39.
  3. S. Pirzada and Hilal A. Ganie, On the bounds of signless Laplacian energy of a graph, Discrete Appl. Math., 228 (2017) 3-13.
  4. S. Pirzada and Tariq A. Naikoo, Tournaments, oriented graphs and football sequences, Acta. Univ. Sap. Math., 9 (1) (2017) 213-223.
  5. S. Pirzada and Hilal A. Ganie, Brouwer’s conjecture on the sum of Laplacian eigenvalues of a graph, 15th Cologne-Twente Workshop on Graphs and Combinatorial Optimization (CTW 2017), University of Cologne, Cologne, Germany, from June 6-8, 2017, 121-125.
  6. S. Pirzada and Bilal A. Chat, On multigraphic and potentially multigraphic sequences, Acta. Univ. Sap. Informatica, 9 (1) (2017) 35-48.
  7. S. Pirzada and Bilal A. Chat, On signed degrees in signed graphs, Applied Discrete Mathematics and Heuristic Algorithms, (2017) to appear.
  8. S. Pirzada, Bilal A. Chat, The condition for a sequence to be potentially $A_{L,M}$-graphic, Transactions on Combinatorics,  6, 1 (2017) 21-27.
  9. H. Belbachir, H. Harek and S. Pirzada, Determining Lucas identities by using Hosoya index, Creative Mathematics and Informatics, 2 (2017) to appear.
  10. S. Pirzada and Rameez Raja, On the metric dimension of a zero divisor graph, Communications Algebra, 45, 4 (2017) 1399-1408.
  11. S. Pirzada and Rameez Raja, On graphs associated with modules over commutative rings, J. Korean Math. Soc., 53, 5 (2016) 1167-1182.
  12. Hilal A. Ganie, Ahmad M. Alghamdi and S. Pirzada, On the sum of the Laplacian eigenvalues of a graph and Brouwer’s conjecture, Linear Algebra Applications, 501 (2016) 376-389.
  13. Mushtaq A. Bhat and S. Pirzada, Spectra and energy of bipartite signed digraphs, Linear MultiLinear Algebra, 64, 9 (2016) 1863-1877.
  14. Koko K. Kayibi and S. Pirzada, On the activities of p-basis of matroid perspectives, Discrete Mathematics, 339, 6 (2016) 1629-1639.
  15. Rameez Raja, S. Pirzada and S. Redmond, On locating numbers and codes of zero divisor graphs associated with commutative rings, J. Algebra Applications, 15, 1 (2016) 1650014 (22 pages).
  16. S. Pirzada, Hilal A. Ganie and Ivan Gutman, Comparison between Laplacian-energy-like invariant and Kirchhoff index, Electronic J. Linear Algebra, 31 (2016) 27-41.
  17. S. Pirzada, Hilal A. Ganie and Merajuddin, On some covering graphs of a graph, Electronic J. Graph Theory and Applications, 4, 2 (2016) 132-147.
  18. Koko K. Kayibi, S. Pirzada and Ahmad M. Alghamdi, Linear relations on the coefficients of the linking polynomial, Creative Mathematics and Informatics, 25, 2 (2016) 177-182.
  19. Rashid Farooq, Mehar Ali Malik, Qudsia Naureen and S. Pirzada, On the nullity of a family of tripartite graphs, Acta Universitatis Sapientiae, Informatica, 8, 1 (2016) 96−107.
  20. S. Pirzada and Hilal A. Ganie, On the Laplacian eigenvalues of a graph and Laplacian energy, Linear Algebra Applications, 486 (2015) 454-468.
  21. S. Pirzada and Hilal A. Ganie, On the construction of L-equienergetic graphs, AKCE International J. Graphs and Comb., 12, 2 (2015) 141-154.
  22. Mushtaq A. Bhat and S. Pirzada, On equienergetic signed graphs, Discrete Applied Mathematics, 189 (2015) 1-7.
  23. S. Pirzada and T. A. Naikoo, Signed degree sequences in signed multipartite graphs, Hacettepe J. Math. and Stat., 44, 5 (2015) 1099-1108.
  24. S. Pirzada and Hilal A. Ganie, Spectra, energy and Laplacian energy of strong double graphs, Springer Proceedings of Mathematics and Statistics, Mathematical Technology of Networks, D. Mugnolo (ed.) 128, DOI 10.1007/978-3-319-16619-3_12. Springer International Publishing, Switzerland, 175-189.
  25. S. Pirzada, Rameez Raja and Ivanyi Antal, On the scores and degrees in hypertournaments, Acta Univ. Sap. Informatica, 7, 2 (2015) 200-215.
  26. S. Pirzada, F. A. Dar and Ivanyi Antal, Existence of bipartite and tripartite graphs with given degree set, Applied Discrete Mathematics and Heuristic Algorithms, 1, 1 (2015) 62-72.
  27. S. Pirzada and Hilal A. Ganie, On Laplacian-Energy-Like invariant and incidence energy, Transactions on Combinatorics, 4, 3 (2015) 41-51.
  28. S. Pirzada, Bilal A. Chat and Farooq A. Dar, Graphical sequences of some of induced subgraphs, J. Algebra Comb. Disc. Appl., 2, 2 (2015) 21-35.
  29. S. Pirzada, Hilal A. Ganie and I. Gutman, On Laplacian–Energy–Like Invariant and Kirchhoff Index, MATCH Commun. Math. Comp. Chem., 73, 1 (2015) 41-59.
  30. Ivanyi Antal, S. Pirzada and F. A. Dar, Tripartite graphs with given degree set, Acta Univ. Sap. Informatica, 7, 1 (2015) 72-106.
  31. T. A. Chishti and S. Pirzada, Marks sequences in multipartite multidigraphs, International J. Math. and Stat., 16, 1 (2015), 106-115.
  32. S. Pirzada, M. A. Khan, Zhou Guofei and Koko K. Kayibi, On losing scores, scores and total scores in k-hypertournaments, Electronic J. Graph Theory Applications, 3, 1 (2015) 8-21.
  33. S. Pirzada, Hilal A. Ganie and Edy T. Baskoro, On energy, Laplacian energy and p-fold graphs, Electronic J. Graph Theory Applications, 3, 1 (2015) 94-107.
  34. T. A. Chishti, Hilal A. Ganie and S. Pirzada, Properties of Strong Double Graphs, Journal of Discrete Mathematical Sciences & Cryptography, 17, 4 (2014) 311-319.
  35. S. Pirzada, Rameez Raja, S. Redmond, Locating sets and numbers of some graphs associated to commutative rings, J. Algebra and Applications, 13, 7 (2014) 1450047.
  36. S. Pirzada and Mushtaq A. Bhat, Energy of signed digraphs, Discrete Applied Math., 169 (2014) 195-205.
  37. Bilal A. Chat, S. Pirzada and Ivanyi Antal, Recognition of split-graphic sequences, Acta Univ. Sap. Informatica, 6, 2 (2014) 199-233.
  38. Hilal A. Ganie S. Pirzada, Ivanyi Antal, Energy and Laplacian energy of double graphs and new families of equienergetic graphs, Acta Univ. Sap. Informatica, 6, 1 (2014) 89-116.
  39. S. Pirzada and Zhou Guofei, Degree lists in k-bipartite hypertournaments, TWMS J. Pure and Applied Mathematics, 5, 2 (2014) 89-116.
  40. Tariq A. Chishti, Zhou Guofei, S. Pirzada and Ivanyi Antal, On vertex and edge independence numbers of regular hypergraphs, Acta Univ. Sap. Informatica, 6, 1 (2014) 132-158.
  41. S. Pirzada and Bilal A. Chat, Potentially graphic sequences of split graphs, Kragujevac J. Mathematics, 38, 1 (2014) 73-81.
  42. S. Pirzada, Mushtaq A. Bhat, I. Gutman and J. Rada, On the energy of digraphs, J. Int. Math. Vir. Instit., 3 (2013) 69-76.
  43. K. K. Kayibi and M. A. Khan and S. Pirzada, Uniform sampling of k-hypertournaments, Linear and Multilinear Algebra, 61, 1 (2013) 123-138.
  44. S. Pirzada, Hypertournaments-Scores, losing scores, total scores and degrees, J. Comp. Math. Comb. Comp., 84 (2013) 95-108.
  45. S. Pirzada, M. A. Khan and Sapathkumar, Coloring of signed graphs, 12th Cologne-Twente Workshop on Graphs and Combinatorial Optimization (CTW 2013), University of Twente, Enschede, Netherlands, from May 21-23, 2013, 191-195.
  46. Ivanyi Antal, Tamas Matuszka, Lorand Lucz and S. Pirzada, Parallel Erdos-Gallai algorithm, Acta Univ. Sap. Informatica, 4, 2 (2012) 260-288.
  47. Zhou Guofei, C. Yaojun, M. Zhengke and S. Pirzada, A note on planar Ramsey numbers for a triangle versus wheels, Disc. Math. Theor. Comp. Sc., 14, 2, (2012) 255-260.
  48. S. Pirzada and Ivanyi Antal, Minimal digraphs with given imbalance sequence, Acta. Univ. Sap. Math., 4, 1 (2012) 61-76.
  49. S. Pirzada, Signed degree sequences in signed graphs, J. Comb. Infor. Syst. Sc., 37, 2-4 (2012) 333-358.
  50. S. Pirzada, Score lists in bipartite multi hypertournaments, Math. Vesnik, 64, 4 (2012) 286-296.
  51. K. K. Kayibi and S. Pirzada, Planarity, Symmetry and counting tilings, Graphs and Comb. 28, 4 (2012) 483-497.
  52. S. Pirzada, K. Kayibi and Nasir Shah, Tripartite multi digraphs and imbalances, Kragujevic J. Math., 36, 1 (2012) 85-94.
  53. M. A. Khan, S. Pirzada and K. K. Kayibi, Scores, inequalities and regular hypertournaments, J. Math. Inequal. Appl. 15, 2 (2012) 343-351.
  54. S. Pirzada, Ivanyi Antal and N. A. Shah, Imbalances of bipartite multitournaments, Annales Univ. Sci. Budapest., Sect. Comp. 37 (2012) 215- 228.
  55. S. Pirzada and T. A. Naikoo, Mark sets in 2-digraphs, Applied and Comp. Math. 10, 2 (2011) 283- 288.
  56. S. Pirzada, Optimum allocation in multivariate two stage sampling: A geometric programming approach, Proc. Annual Inter. Conference on Operations Research and Statistics(ORS2011), Penang, Malaysia, 164-167.
  57. S. Pirzada, Abdulaziz alAssaf and K. K. Kayibi, Imbalances in oriented multipartite graphs, Acta Univ. Sapientiae, Mathematica, 3 , 1 (2011) 34-42.
  58. S. Pirzada, On scores in multipartite hypertournaments, Eurasian Mathematical Journal, 2, 1 (2011) 112-119.
  59. S. Pirzada, U. Samee, T. A. Naikoo and Merajuddin, Inequalities on marks inmultidigraphs, Italian J. Pure and Applied Mathematics, 28 (2011) 83-92.
  60. S. Pirzada, T. A. Naikoo, N. A. Shah, Imbalances in oriented tripartite graphs, Acta Mathematica Sinica, 27, 5 (2011) 927-932.
  61. S. Pirzada, U. Samee, T. A. Naikoo and A. Ivanyi, Imbalances in directed multigraphs, Acta Univ. Sapientiae, Mathematica, 2, 2 (2010) 133-145.
  62. S. Pirzada, Score sequences in semicomplete directed k-hypergraphs, Baltic Horizons Special Issue, 111, 14 (2010) 86-91.
  63. S. Pirzada, Zhou Guofei and A. Ivanyi, Score lists in multipartite hypertournaments, Acta Univ. Sapientiae, Informatica, 2, 2 (2010) 184-193.
  64. S. Pirzada and Zhou Guofei, On k-hypertournament losing scores, Acta Univ. Sapientiae, Informatica, 2, 1 (2010) 5-9.
  65. Merajuddin, P. Ali, Ajaz Kermani and S. Pirzada, On self complementary weakly chordal graphs, J. Zhejiang University, 37, 2 (2010) 131-136.
  66. S. Pirzada and T. A. Chishti , Almost A-Statistical Convergence in normed linear spaces, Italian J. Pure and Applied Mathematics, 25 (2009) 219-226.
  67. S. Pirzada, T. A. Chishti and T. A. Naikoo, Score lists in [h,k] bipartite hypertournaments, Discrete Mathematics and Applications, 19, 3 (2009) 321- 328.
  68. S. Pirzada and U. Samee, Mark sequences in tripartite multidigraphs, J. Applied Mathematics and Informatics, 27, 5-6 (2009) 1405-1410.
  69. S. Pirzada, Frucht graph is not hyperenergetic, Intelligent Infor. Management, 1, 2(2009) 121- 122.
  70. S. Pirzada, Degree sequences in multi hypertournaments, Applied Mathematics: J. Chinese Universities, 24, 3 (2009) 350-354.
  71. S. Pirzada, Imbalances in digraphs, Kragujevic J. Mathematics, 31 (2008) 143-146.
  72. S. Pirzada, Merajuddin and U. Samee, Inequalities in oriented graph scores, Bull. Allahabad Mathematical Society, 23, 2, (2008) 389-395.
  73. S. Pirzada and Zhou Guofei, Score sequences in oriented k-hypergraphs, European J. Pure and Applied Mathematics, 1, 3 (2008) 10-20.
  74. S. Pirzada, Merajuddin and U. Samee, On oriented graph scores, Matematicki Vesnik, 60 , 3 (2008) 187-191.
  75. S. Pirzada, Energy of planar graphs, J. Korean Society of Indus. and Appl. Math. 12, 1 (2008) 7-11.
  76. Zhou Guofei and S. Pirzada, Degree sequences in oriented k-hypergraphs, J. Applied Mathematics and Computing, 27 (2008) 149-158.
  77. S. Pirzada, Merajuddin and U. Samee, Mark sequences in 2-digraphs, J. Applied Mathematics and Computing, 27 (2008) 379-391.
  78. S. Pirzada N. A. Shah, Kings and serfs in oriented graphs, Math. Slovaca, 58, 3 (2008) 277-288.
  79.  S. Pirzada and I. Gutman, Energy of a graph is never the square root of an odd integer, Applicable Analysis and Discrete Mathematics, 2 ,1 (2008) 118-121.
  80. S. Pirzada, T. A. Naikoo and F. A. Dar, A Note on signed degree sets in signed bipartite graphs, Applicable Analysis and Discrete Mathematics, 2, 1 (2008) 114-117.
  81. S. Pirzada and T. A. Naikoo, Score sets for oriented graphs, Applicable Analysis and Discrete Mathematics, 2, 1 (2008) 107-113.
  82. S. Maqbool and S. Pirzada, Use of separable programming in multivariate allocation problem, J. Contemporary Mathematics, 1, 1 (2008) 79-93.
  83. S. Pirzada, Applications of Graph Theory, Proceedings in Applied Mathematics and Mechanics, 7, 1 (2007) 2070013-2070014.
  84. S. Pirzada, T. A. Naikoo and F. A. Dar, Signed degree sequences in signed bipartite graphs, AKCE International J. Graphs and Combinatorics, 4, 3 (2007) 301-312.
  85. S. Pirzada, Merajuddin and T. A. Naikoo, Score sets in oriented tripartite graphs, Analysis in Theory and Applications, 23, 4 (2007) 363-374.
  86. S. Pirzada and F. A. Dar, Signed degree sets in signed tripartite graphs, Math. Vesnik, 59, 3 (2007) 121-124.
  87. S. Pirzada and A. Dharwadker, Applications of Graph Theory, J. Korean Society of Industrial and Applied Math. 11, 4 (2007) 19-38.
  88. Merajuddin, S. A. K. Kermani, Parvez Ali and S. Pirzada, Cospectral and hyperenergetic self complementary comparability graphs, J. Korean Society of Industrial and Applied Mathematics, 11, 3 (2007) 65-75.
  89. S. Pirzada, T. A. Naikoo and F. A. Dar, Signed degree sets in signed graphs, Czech. Mathematical Journal, 57, 3 (2007) 843-848.
  90. S. Pirzada, U. Samee, Merajuddin and T. A. Naikoo, Mark sequences in bipartite 2-digraphs, International J. Mathematical Sciences, 6, 1 (2007) 97-105.
  91. S. Pirzada, T. A. Naikoo and Zhou Guofei, Score lists in tripartite hypertournaments, Graphs and Combinatorics, 23, 4 (2007) 445-454.
  92. S. Pirzada, U. Samee and Merajuddin, Mark sequences in 3-partite 2-digraphs, J. Korean Soc. of Industrial and Applied Mathematics, 11, 1 (2007) 41-56.
  93. S. Pirzada, Mark sequences in multidigraphs, Discrete Mathematics and Applications, 17, 1 (2007) 71-76.
  94. S. Pirzada and F. A. Dar, Signed degree sequences in signed tripartite graphs, J. Korean Society of Industrial and Applied Mathematics, 11, 2 (2007) 9-14.
  95. S. Pirzada, T. A. Naikoo and N. A. Shah, Score sequences in oriented graphs, J. Applied Mathematics and Computing, 23, 1-2 (2007) 257-268.
  96. S. Pirzada and Zhou Guofei, Score lists in (h,k)-bipartite hypertournaments, Applied Mathematics, J. Chinese Universities, Series B, 22, 4 (2007) 485-489.
  97. S. Maqbool and S. Pirzada, Optimum allocation in multivariate two stage sampling: An analytical approach, J. Analysis and Computation, 3, 1 (2007) 87- 92.
  98. S. Pirzada and Bilal A. Bhat, Some more results in coding theory, J. Korean Society of Industrial and Applied Mathematics , 10, 2 (2006) 123-131.
  99. S. Pirzada and S. Maqbool, Integer solution to the allocation problem in stratified sampling, East West J. Mathematics, 8, 1 (2006) 77-82.
  100. S. Pirzada and U. Samee, Mark sequences in digraphs, Seminare Lotharingien de Combinatoire, 55(2006) Art.B55c.
  101. S. Maqbool and S. Pirzada, Compromise allocation in multivariate surveys: an integer solution, International J. of Computing and Applications, 1, 2 (2006) 103- 110.
  102. S. Pirzada and Yin Jianhua, Degree sequences in graphs, J. Math. Study, 39, 1 (2006) 25-31.
  103. S. Pirzada and T. A. Naikoo, Inequalities on marks in digraphs, J. Mathematical Inequalities and Applications, 9, 2 (2006) 189-198.
  104. S. Pirzada and T. A. Naikoo, Score sets in tournaments, Vietnam J. Math., 34, 2 (2006) 157-161.
  105. S. Pirzada and T. A. Naikoo, Score sets in k-partite tournaments, J. Applied Mathematics and Computing , 22, 1-2 (2006) 237-245.
  106. S. Pirzada, T. A. Naikoo and T. A. Chishti, Score sets in oriented bipartite graphs, Novi Sad J. Mathematics, 36, 1 (2006) 35-45.
  107. S. Pirzada and Bilal A. Bhat, On personal probability codes in useful informatiom, J. Korean Society of Industrial and Applied Mathematics, 10, 1 (2006) 91-98.
  108. S. Pirzada and T. A. Naikoo, Score sets in oriented k-partite graphs, AKCE International J. Graphs and Combinatorics, 3, 2 (2006) 135-145.
  109. S. Maqbool and S. Pirzada, Allocation to response and non-response groups in two variants stratified sampling, Nihonkai Mathematical Journal, 16, 2 (2005)135-143.
  110. S. Pirzada, T. A. Chishti and T. A. Naikoo, Number of score lists in bipartite tournaments, Bull. Pure and Applied Sciences, 24E, 2 (2005) 419-421.
  111. S. Pirzada and T. A. Chishti, A tour through traveling salesman problem, The Communications, 15 (2005) 125-128.
  112. Abul Basar Khan, Bilal Ahmad and S. Pirzada, Some results on generalized useful information measure, J. Inequalities in Pure and Applied Mathematics, 6, 4, Art.117 (2005).
  113. S. A. Qazi, S. Maqbool and S. Pirzada, A note on n-jobs and 2-machines, Bull. Pure and Applied Sciences, 23E, 2 (2004) 235-238.
  114. S. A. Lone, S. Rehman and S. Pirzada, A hearing survey in patients with diabetes mellitus, Indian Practioner, 57, 7 (2004) 439-442.
  115. S. Pirzada and T. A. Naikoo, Degree frequencies in oriented graphs, Thai. J. Math., 2 (2004) 87- 98.
  116. S. Pirzada, Construction of oriented graphs, Proc. Graph Theory and its Applications, (Balakrishnan, Wilson and Sethuraman, Eds ) Narosa (2004) 146-149.
  117. S. Pirzada and S. Maqbool, Optimal allocation in multivariate sampling through Chebyshev approximation, Bull. Malaysian Math. Sc. Soc., 26, 2 (2003) 1- 10.
  118. S. Pirzada, Simple score sequences in oriented graphs, Novi Sad J. Mathematics, 33, 1 (2003) 25-29.
  119. G. N. Parrey and S. Pirzada, Stress distribution in a thin isotropic infinite elastic plate having an epitrochoidal hole under uniform pressure, Bull. Pure and Applied Sciences, 21E, 2 (2002) 45- 50.
  120. S. Pirzada, Merajuddin and Yin Jianhua, On the scores of oriented bipartite graphs, J. Math. Study, 33, 4 (2000) 354-359.
  121. S. Pirzada and Merajuddin , Score lists in oriented tripartite graphs, Novi Sad J. Mathematics, 26, 2 (1996) 1-9.
  122. S. Pirzada, Self converse score lists in oriented graphs, J. China Univ. of Science and Tech. 26, 3 (1996) 392-394.